Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 27, NWS JSJ
NWS JSJ issued this small craft advisory at Sep 3, 2016, 8:21 PM CDT. It took effect at Sep 4, 2016, 7:00 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2016, 8:21 PM CDT (01:21 UTC)
- In effect from
- Sep 4, 2016, 7:00 AM CDT
- Expired
- Sep 6, 2016, 3:14 AM CDT
- In force
- 44 hr
- Issued by
- NWS JSJ
The text
As transmitted.
631 WHCA72 TJSJ 040121 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 921 PM AST SAT SEP 3 2016 ...CHOPPY SEAS STARTING ON SUNDAY MORNING... .A TROPICAL WAVE IS FORECAST TO ENTER THE EASTERN CARIBBEAN AND MOVE ACROSS THE LOCAL WATERS BETWEEN SUNDAY AND MONDAY...INCREASING THE WINDS AND SEAS ACROSS THE REGIONAL WATERS.. AMZ710-722-732-040930- /O.NEW.TJSJ.SC.Y.0027.160904T1200Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 921 PM AST SAT SEP 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 PM AST MONDAY. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING TO 6 TO 8 FEET LATE SUNDAY INTO MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-040930- /O.NEW.TJSJ.SC.Y.0027.160905T0000Z-160906T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- 921 PM AST SAT SEP 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 8 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 8 PM AST MONDAY. * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
053 WHCA72 TJSJ 040810 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 AM AST SUN SEP 4 2016 ...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY... .WINDS AND SEAS WILL BRIEFLY INCREASE LATER TODAY THROUGH LATE MONDAY AS A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY WEATHER CONDITIONS POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE TROPICAL WAVE PASSAGE. AMZ732-041615- /O.EXT.TJSJ.SC.Y.0027.160904T1200Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 410 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2 AM AST TUESDAY... * WINDS...EASTERLY AROUND 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-041615- /O.EXT.TJSJ.SC.Y.0027.160905T0000Z-160906T0600Z/ MONA PASSAGE SOUTHWARD TO 17N- 410 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 AM AST TUESDAY... * WINDS...EASTERLY 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-041615- /O.CON.TJSJ.SC.Y.0027.160904T1200Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 410 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST MONDAY... * WINDS...EASTERLY AROUND 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHCA72 TJSJ 041338 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 938 AM AST SUN SEP 4 2016 ...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY... .WINDS AND SEAS WILL INCREASE LATER TODAY THROUGH LATE MONDAY AS A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY WEATHER CONDITIONS POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE TROPICAL WAVE PASSAGE. AMZ710-722-042145- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 938 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY... * WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-042145- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 938 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST TUESDAY... * WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-042145- /O.CON.TJSJ.SC.Y.0027.160905T0000Z-160906T0600Z/ MONA PASSAGE SOUTHWARD TO 17N- 938 AM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM AST TUESDAY... * WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
968 WHCA72 TJSJ 050251 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1051 PM AST SUN SEP 4 2016 ...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY... .WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH LATE MONDAY AS A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY WEATHER CONDITIONS ARE POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE TROPICAL WAVE PASSAGE. AMZ710-722-051100- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1051 PM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY... * WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-051100- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1051 PM AST SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST TUESDAY... * WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHCA72 TJSJ 050832 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR ISSUED BY NATIONAL WEATHER SERVICE MIAMI FL 432 AM AST MON SEP 5 2016 ...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST TODAY... .WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH LATE TODAY AS A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY WEATHER CONDITIONS ARE POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE TROPICAL WAVE PASSAGE. AMZ725-735-051645- /O.EXA.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 432 AM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-051645- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 432 AM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-051645- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 432 AM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST TUESDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...8 TO 10 FEET WITH OCCASIONALLY SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
110 WHCA72 TJSJ 052025 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 PM AST MON SEP 5 2016 ...CHOPPY SEAS ARE EXPECTED THROUGH THIS EVENING... .WINDS AND SEAS WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT TONIGHT AS A TROPICAL WAVE PASSES THROUGH THE REGION. CONDITIONS WILL GRADUALLY IMPROVE TUESDAY. AMZ710-722-725-735-060000- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 425 PM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-060430- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 425 PM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST TUESDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...8 TO 10 FEET WITH OCCASIONALLY SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHCA72 TJSJ 060135 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 935 PM AST MON SEP 5 2016 ...CHOPPY AND HAZARDOUS SEAS ARE EXPECTED OVERNIGHT THROUGH EARLY TUESDAY MORNING... .WINDS AND SEAS WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT TONIGHT AS A TROPICAL WAVE PASSES THROUGH THE REGION OVERNIGHT THROUGH EARLY TUESDAY. CONDITIONS WILL GRADUALLY IMPROVE BY TUESDAY MORNING. AMZ735-060600- /O.NEW.TJSJ.SC.Y.0028.160906T0135Z-160906T0600Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 935 PM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST TUESDAY. * WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...4 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-060945- /O.EXT.TJSJ.SC.Y.0027.000000T0000Z-160906T1200Z/ MONA PASSAGE SOUTHWARD TO 17N- 935 PM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST TUESDAY... * WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONALLY SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-060600- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 935 PM AST MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST TUESDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONALLY SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
110 WHCA72 TJSJ 060814 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 AM AST TUE SEP 6 2016 ...WINDS AND SEAS CONTINUE TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA... .LATEST OBSERVATIONS INDICATE THAT THE WINDS AND SEAS ARE CURRENTLY BELOW SMALL CRAFT ADVISORY CRITERIA AND CONTINUE TO SLOWLY SUBSIDE. AMZ741-060915- /O.CAN.TJSJ.SC.Y.0027.000000T0000Z-160906T1200Z/ MONA PASSAGE SOUTHWARD TO 17N- 414 AM AST TUE SEP 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST BUOY DATA INDICATE THAT THE LOCAL WINDS AND SEAS CURRENTLY DO NOT MEET THE SMALL CRAFT ADVISORY CRITERIA AND CONTINUE TO SLOWLY SUBSIDE. FOR THAT REASON THE SMALL CRAFT ADVISORY WAS CANCELED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 1:05 PM CDT, 7 hours 16 minutes earlier.
Area forecast discussion, Sep 3, 1:05 PM CDT, 7 hours 16 minutes before
Area Forecast Discussion National Weather Service San Juan PR 205 PM AST SAT SEP 3 2016 .SYNOPSIS...A tropical wave will pass mostly south of the area Monday and Tuesday bringing some additional showers. Saharan dust will slowly taper off by Tuesday. At upper levels...A weak low will cross through the northern U.S. Virgin Islands and Puerto Rico overnight. A broad high pressure will pass several hundred miles north of the area, influencing much of the eastern Caribbean on Tuesday, with its backside affecting the local weather through Saturday of next week. At mid levels...High pressure over the sub tropical Atlantic will move northeast into the mid latitudes on Sunday. A trough near 36 west will move slowly across the tropical Atlantic and pass through the local area on friday. Mid level moisture is best on Tuesday and Saturday. At lower levels...High pressure continues north of the area while low pressure dominates the southern Caribbean. A tropical wave is being pressed southeast and is now expected to pass mostly south of Puerto Rico and the U.S. Virgin Islands. Some increase in showers is expected Monday and Tuesday. High pressure moves into the north central Atlantic mid-week next week and weakens only slowly as it sags southeast to generate moderate to locally fresh trade winds. && .DISCUSSION...A few showers crossed northeast Puerto Rico during the morning. In the early afternoon a few streamers were seen off of Vieques and Saint Croix. Other showers were seen on the western end of the Cordillera Central. These showers will not generate as much rain as yesterday and should die off shortly after sunset, possibly sooner over land. Current GFS run is not much different from the last several runs and all show drier air at 850 and 700 mb holding the moisture from the approaching tropical wave south of the area This moisture is now stretched from the Windward Islands to 600 miles east of the Windward Islands. It will begin moving through the Caribbean Sea south of the local area around 04/06z and now looks like it will not even enter the forecast area's southeast corner until 05/12z. Have lowered some POP expectations for this period, but some local air mass showers are still possible--though they will be isolated for the most part. Moisture surges into the area on Monday night and should continue through Tuesday. It is at this time that we should have the best showers and thunderstorms, but urban and small stream flooding--if any---should be very localized. Moisture patches move through the rest of the week, but better moisture is not expected until the following weekend. Any depressions that develop are now expected to remain well south of the area during the next 10 days. && .AVIATION...Mainly VFR conditions expected across most of the terminals through much of the forecast period. SHRA/TSRA associated to a tropical wave is expected to increase late in the fcst period across the leeward terminals. HZ due to Saharan dust will continue for the next day or so. Low level winds will continue ENE at 15- 30 kts. && .MARINE...Small craft advisories may still be possible beginning Sunday night. Although moisture may not be so far north winds in the 850-700 mb level will be a little higher than usual. Seas may not be as high as expected over some waters. && .PRELIMINARY POINT TEMPS/POPS... SJU 80 89 79 87 / 10 10 30 30 STT 81 91 80 88 / 20 20 30 30 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 13/12
Hazardous weather outlook, Sep 3, 5:01 AM CDT, 15 hours 20 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016 AMZ710>745-PRZ001>013-032130- SAN JUAN Y VECINDAD-NORESTE-SURESTE- INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD- NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES ESTA TARDE A TRAVES DEL SUROESTE DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR INUNDACIONES URBANAS Y DE RIACHUELOS. .VIENTOS...VIENTOS SOSTENINDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS LOCALES. .OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL ATLANTICO...VIEQUES...CULEBRA Y EL SURESTE. .CALOR...INDICES DE CALOR ENTRE 102 Y 107 GRADOS SON POSIBLES A TRAVES DE PORCIONES DE LOS MUNICIPIOS COSTEROS DEL NORTE DE PUERTO RICO AL IGUAL QUE SOBRE EL SUROESTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...DOMINGO A VIERNES UNA ONDA TROPICAL LLEGARA A LA REGION LOCAL TARDE EL DOMINGO HACIA EL LUNES TRAYENDO AGUACEROS Y TRONADAS HACIA LAS ISLAS LOCALES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-032130- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS LOCALES. .OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA ALGUNAS DE LAS PLAYAS EN SANTA CRUZ Y SAN TOMAS. .CALOR...INDICES DE CALOR ENTRE 102 A 107 GRADOS SON POSIBLES A TRAVES DE LAS ISLAS LOCALES. .DIAS DOS HASTA SIETE...DOMINGO A VIERNES UNA ONDA TROPICAL LLEGARA A LA REGION LOCAL TARDE EL DOMINGO HACIA EL LUNES TRAYENDO AGUACEROS Y TRONADAS HACIA LAS ISLAS LOCALES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
In the hours before
Special weather statement, Sep 3, 2:43 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
343 PM AST SAT SEP 3 2016
PRZ007-009>011-032015-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
343 PM AST SAT SEP 3 2016
...A STRONG THUNDERSTORM WILL AFFECT GUANICA...SABANA GRANDE...
YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO ROJO...
HORMIGUEROS AND MAYAGUEZ MUNICIPALITIES...
AT 339 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER SABANA
GRANDE...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING AND
STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL MOVE WESTWARD OVER SAN GERMAN, HORMIGUEROS AND CABO
ROJO IN THE 30 MINUTES OR SO.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
1801 6717 1803 6718 1803 6720 1807 6719
1807 6718 1808 6719 1811 6718 1814 6719
1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697
ERSpecial weather statement, Sep 3, 2:49 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
349 PM AST SAT SEP 3 2016
PRZ007-009>011-040800-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
349 PM AST SAT SEP 3 2016
...A STRONG THUNDERSTORM WILL AFFECT GUANICA...SABANA GRANDE...
YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO ROJO...
HORMIGUEROS AND MAYAGUEZ MUNICIPALITIES...
AT 339 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER SABANA
GRANDE...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING AND
STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL MOVE WESTWARD OVER SAN GERMAN, HORMIGUEROS AND CABO
ROJO IN THE NEXT 30 MINUTES OR SO.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
1801 6717 1803 6718 1803 6720 1807 6719
1807 6718 1808 6719 1811 6718 1814 6719
1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697
ERSpecial weather statement, Sep 3, 2:53 PM CDT, 5 hours 28 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 343 PM AST SABADO 3 DE SEPTIEMBRE DE 2016 PRZ010-011-031930- SUROESTE-PONCE Y VECINDAD-MAYAGUEZ Y VECINDAD-OESTE INTERIOR- 343 PM AST SABADO 3 DE SEPTIEMBRE DE 2016 ...UNA FUERTE TRONADA AFECTARA LOS MUNICIPIOS DE GUANICA...SABANA GRANDE...YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO ROJO...HORMIGUEROS Y MAYAGUEZ... A LAS 3:39 PM AST...UNA FUERTE TRONADA ESTABA LOCALIZADA SOBRE SABANA GRANDE...MOVIENDOSE HACIA EL OESTE A 15 MPH. LLUVIAS TORRENCIALES...RAYOS Y VIENTOS EN RAFAGA EN EXCESO DE 40 MPH SON POSIBLES COMO PARTE DE ESTA ACTIVIDAD. ESTA TORMENTA SE MOVERA HACIA EL OESTE SOBRE SAN GERMAN...HORMIGUES Y CABO ROJO DENTRO DE LOS PROXIMOS 30 MINUTOS O MAS. NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS. RAYOS PUEDEN CAER A 10 MILLAS DE UNA TRONADAS. BUSQUE UN LUGAR SEGURO DENTRO DE UN EDIFICIO O VEHICULO. ER/ICOLONPAGAN
Special weather statement, Sep 3, 3:17 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
417 PM AST SAT SEP 3 2016
PRZ007-009>011-032130-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
417 PM AST SAT SEP 3 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWEST PUERTO RICO...
AT 415 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER LAJAS AND
CABO ROJO...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING
AND STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL MOVE WESTWARD OVER THE COASTAL WATERS OF
WESTERN PUERTO RICO IN THE NEXT 30 MINUTES OR SO.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
1801 6717 1803 6718 1803 6720 1807 6719
1807 6718 1808 6719 1811 6718 1814 6719
1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697
ERSpecial weather statement, Sep 3, 3:41 PM CDT, 4 hours 40 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 417 PM AST SABADO 3 DE SEPTIEMBRE DE 2016 PRZ007-009>011-032130- SUROESTE-PONCE Y VECINDAD-MAYAGUEZ Y VECINDAD-OESTE INTERIOR- 417 PM AST SABADO 3 DE SEPTIEMBRE DE 2016 ...UNA FUERTE TRONADA AFECTARA EL SUROESTE DE PUERTO RICO... A LAS 4:15 PM AST...UNA FUERTE TRONADA ESTABA LOCALIZADA SOBRE LAJAS Y CABO ROJO...MOVIENDOSE HACIA EL OESTE A 15 MPH. LLUVIAS TORRENCIALES...RAYOS Y VIENTOS EN RAFAGA EN EXCESO DE 40 MPH SON POSIBLES COMO PARTE DE ESTA ACTIVIDAD. ESTA TORMENTA SE MOVERA HACIA EL OESTE SOBRE LAS AGUAS COSTERAS DEL OESTE DE PUERTO RICO DENTRO DE LOS PROXIMOS 30 MINUTOS O MAS. NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS. RAYOS PUEDEN CAER A 10 MILLAS DE UNA TRONADAS. BUSQUE UN LUGAR SEGURO DENTRO DE UN EDIFICIO O VEHICULO. ER/ICOLONPAGAN
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.